Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Delayed periods, painful bloating, gas, leg and back pains, breast tender, test negative

I have had a regular menstrual period for 4 months, except this month. It is over a week late and I am experiencing painful bloating , gas, leg and back pains. My breasts are slightly tender. I took a pregnancy test a week ago and it said negative. Could I be pregnant and not far along enough to tell or could there be other major problems to worry about?
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Pregnancy test should be repeated since it was done over a week ago. Now that a week has passed, alot has changed, and the test could very well be positive. PMS symptoms are the same as early pregnancy symptoms, breast tenderness, bloating, back pain, etc The symptoms could signify pregnancy or could be pms symptoms prior to the onset of a period A home pregnancy test is very accurate if done correctly.
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor